# SDR ASMF 20090302

- Difficulty date: March 4, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 33792
- Aircraft time: 14,036 hours, 7,522 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A SPILL OF FUEL FROM THE LEFT TANK TIP WAS PRESENT BECAUSE THE VALVE OF THE CENTRAL TANK WAS OPEN WHEN THE INDICATOR DISPLAY HAD 3900 KILOGRAMS THE SUPPLY. THE PLATFORM WAS CLEANED AND MX PERSONNEL CLOSED THE VALVE MANUALLY AND WAS CONCLUDED THE SUPPLY OF FUEL. ADDITIONALLY PERFORMED INSPECTION BY FUEL LEAK OR SPILL OF FUEL AND NOT LEAKS WERE DETECTED IAW AMM 28-21-00, ALL CORRECT.
